# SDR DALA12016750936

- Difficulty date: December 17, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N936DL
- Make and model: Doug MD-88
- Aircraft serial: 49723
- Aircraft time: 62,121 hours, 47,144 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 594
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 594 BETWEEN L30-L29R, POTABLE WATER BELLY DRAIN DOUBLER CORRODED.  REMOVED CORROSION FROM DOUBLER FS 594 L30-29R MID CARGO IAW SRM 51-10-3.  FOUND TO BE OUT OF LIMITS.  FABRICATED, TREATED, AND INSTALLED POTABLE WATER FITTING HOSE AND INTERNAL RING DOUBLER ACCOMPLISHED ON TO 144/100.
